# SDR CALA2015010992928

- Difficulty date: February 28, 2013
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 3 NOSE SKIN DENT LOCATED 59 INCHES FROM INBD END.  AT C CHECK MEASURED DENT & FOUND IT TO BE WITHIN LIMITS OF SRM 57-43-01 FIG 101 DETAIL 7 PG 104 A=1.4 Y=0.020 AY=70.
